# SDR 96FDEA00935

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Screws
- Condition: Loose
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 4342, NR 3 PYLON HAD 8 TRI-WING SCREWS LOOSE ON PYLON AFT MOUNT BULKHEAD, STA YN420 RT SIDE OF PYLON.
